# SDR DALA2025082006235

- Difficulty date: August 19, 2025
- Submitted: August 20, 2025
- Operation: Air carrier
- Aircraft: N343NB
- Make and model: Airbus A319-114
- Aircraft serial: 1752
- Aircraft time: 60,646 hours, 31,839 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CRUISE, GOT ECAM HYD B RSVR LOW LEVEL. HYD SYS PAGE SHOWS FLUID LEVEL BELOW THE LOW LEVEL LIMIT.   R&R O-RING PER A319 AMM 29-12-42. OP-CHECK LEAK CHECK NORMAL. OK FOR SVC. (7781718)
